MathSciNet Relay Station
MathSciNet bibliographic data
MR256677 (41 #1333) 81.47
Glimm, James; Jaffe, Arthur The $\lambda (\Pi \sp{4})\sb{2}$ quantum field theory without cutoffs. II. The field operators and the approximate vacuum. Ann. of Math. (2) 91 1970 362–401.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement